# SDR DHL2003745006

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D, O

## Discrepancy

1)  WHEN GEAR HANDLE WAS PLACED IN OFF POSITION AFTER GEAR RETRACTION, RED DOORS LIGHT AND RT GEAR DOOR LIGHT ILLUMINATED. ABNORMAL PROCEDURE COMPLETED. DOOR LIGHT OUT. GEAR DOOR LIGHT ON SO PANEL.2)  REMOVED AND REPLACED RIGHT MLG DOOR SWITCH. OPS GOOD IAW 727 M/M 32-62-11.
